# SDR ASAA2025060558835

- Difficulty date: June 5, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS A CRACKED INTERCOSTAL STA 312-328 LBL 45. GROUNDED - YES. REMOVED INTERCOSTAL IAW B737-900ER SRM 51-40-02. LOCATED & DRILLED NEW INTERCOSTAL P/N 141A5410U140 P.O.1124142.2 PER BAC DWG# 141A5400 REV- AND IAW B737-900ER SRM 51-40-05, INSTALLED INTERCOSTAL I.A.W B737-900ER SRM 51-40-02 & PER BAC DWG# 141A5400 REV-.
